CSN Login
Members Online: 3

You are here

Extreme dizziness after treatments?

kelli1843's picture
kelli1843
Posts: 72
Joined: Jan 2010

Finished chemo Jan - May, lung radiation (for SCLC) Jan - March and then precautionary brain rad July - Aug 9th.

Experienced lightheadedness when doing chemo, usually when blood counts were low and needed transfusions. Continued to happen after that-mostly when I stood up or leaned down and back up (learned to take it slow). Would feel off-kilter at times.

Told onco office it was getting worse, especially during last brain rad. They said my pulse would almost double when I went from sitting to standing. Blood pressure is fine. Sent me to my regular doc who did EEG, EKG, echocardiogram, complete CBC, stress and thyroid tests. All came back okay. Had PET and MRI done in July and that was clear. Heart tests were fine. He referred me to heart doctor this week as he doesn't know what else would effect the pulse/dizziness.

My family was here from out of state for weekend and I thought I was going to keel over in Target store 3 times...happened while walking...heard buzzing in ears, vision started getting fuzzy/dark and felt like was going to pass out. Thank goodness we were in shoe dept with all those little benches to sit down.

Going to call onco today to see what they think. Now, I'm scared to drive as I got very dizzy pullng out of driveway to go to store so pulled back in driveway.

So,it went from lightheadedness, to dizziness to feel-like-you're-going-to-keel-over walking. Anyone else experience this?

kelli1843's picture
kelli1843
Posts: 72
Joined: Jan 2010

It was extreme dehydration. Onco office sent me to tranfusion center who hooked me up to IV for couple hours. Hope this works.

stayingcalm's picture
stayingcalm
Posts: 656
Joined: Feb 2007

Hope you're feeling better, Kelli! It's amazing how much difference a couple of bags of water can make ;)

kelli1843's picture
kelli1843
Posts: 72
Joined: Jan 2010

I scare myself, lol. Feel like I'm always whining about something.

kelli1843's picture
kelli1843
Posts: 72
Joined: Jan 2010

Well, IV didn't help, back to being dizzy again, so another call into dr this morning.

Subscribe to Comments for "Extreme dizziness after treatments?"